# SDR 08FDEA03322

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B370700100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOORBOARD AT RBL 72; FRAME 43 TO FRAME 47.  REPAIRED CABIN FLOOR PANEL 242 WH BY FABBING A NEW PANEL USING THE OLD PANEL AS A TEMPLATE.  LOCATED AND COUNTERBORED HOLES.  POTTED CURED AND SANDED THE EDGES.  POTTED AND CURED THE INSERTS.  PART MARKED AND APPLIED NON-SKID TAPE IAW FEDEX DWG SRZ 25-005, REV "G".
